# SDR HALA2011051500197

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 33,007 hours, 6,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON CLIMBOUT AND INITIAL DESCENT, LT PNUEMATIC DUCT PRESSURE FLUCUATED 10-15 PSI.  CHECKED AND CLEANED FILTERS ON PRC REGULATOR AND FAN AIR CONTROL VALVE AND PRSOV IAW AMM 36-11-19-404-034 AND AMM 36-11-09-422-163, AMM 36-11-17.  PERFORMED ENGINE RUN IAW AMM 71-00-00 DUCT PRESS STEADY 32 PSI IDLE, 38 PSI AT POWER COULD NOT DUPLICATE ON GROUND.
